# SDR 95ZZZW355

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1130
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FLOOR BEAM UPPER FLANGE CORRODED BS 1130 LBL 24.  CORROSION CLEANED, FOUND OUT OF LIMITS, REPAIRED AS PER SRM 51-40-4 1 INCH BY 1 INCH BY 12 INCH 7075-T6 .125.  TOTAL CYCLES 29,235.
